# SDR DL757021093

- Difficulty date: September 16, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 55,762 hours, 30,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852247
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL CORROSION AND FRAME SPLICE REPAIR THE OUTER CHORD OF THE LOWER SILL OF THE C2 DOOR OPENING WAS FOUND CORRODED AND REQUIRED REPLACEMENT.  A NEW SILL CHORD WAS INSTALLED, AND THE FRAME CHORD AND WEB WERE SPLICE BACK IN WITH REPAIR DOUBLERS AND ANGLES PER ER/A 383694-14, REV A.
